# SDR USAA2013080800007

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 40,117 hours, 22,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AISLE LIGHT ON SEAT 1C IS MISSING LENS COVER.   MX REPLACED EMERGENCY LIGHT LENS AT SEAT 1C.  OPS CHECKED GOOD.
